Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 2, 2016, 3:13 PM EDT for Palm Beach County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2016, 3:13 PM EDT (19:13 UTC)
- Expired
- Jul 2, 2016, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2619 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
683
WWUS82 KMFL 021913
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT SAT JUL 2 2016
FLZ067-068-168-022000-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
313 PM EDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...
* AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR THE ACREAGE...OR NEAR PALM BEACH GARDENS...MOVING NORTH AT 10
MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
TEQUESTA...JUNO BEACH...ROYAL PALM BEACH...NORTH PALM BEACH...
LAKE PARK...THE ACREAGE...JUNO RIDGE...NORTH COUNTY AIRPORT...
LOXAHATCHEE GROVES...PORT OF PALM BEACH...SCHALL CIRCLE...
GOLDEN LAKES...MANGONIA PARK...CENTURY VILLAGE...
PHILO FARMS AND PLANTATION MOBILE HOME PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2692 8003 2670 8007 2671 8030 2696 8029
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1913Z 185DEG 11KT 2679 8018
$$
60What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 2, 1:49 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 2, 1:49 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Miami FL 149 PM EDT SAT JUL 2 2016 .AVIATION... Showers and thunderstorms developing and increasing in coverage at this time about 10 miles inland from both the Atlantic and Gulf coasts. Movement is north at 10 knots, which for the most part will keep the strongest part of these storms west of the major airports as VCTS. However, may have to include TEMPO groups for some of these terminals if storms shift every so slightly toward the coast. After 22z the bulk of the storms will be over the interior of the peninsula with minimal if any impact at the terminal sites. Mostly dry after 04z with maybe a few showers near the east coast as prevailing wind flow becomes SE. For Sunday, more defined SE wind pattern means a few east coast showers and storms developing inland/Gulf coast in the afternoon. /Molleda && .PREV DISCUSSION... /issued 937 AM EDT SAT JUL 2 2016/ UPDATE... Low level convergence setting up over SE Florida this morning around western edge of subtropical ridge becoming established across the Bahamas. This is helping to set off showers and a few thunderstorms in a band stretching from the NW Bahamas to the coastal waters of southern Florida. In the upper levels, flow is diffluent between high center over the Florida panhandle and TUTT low over eastern Cuba which is also supporting shower/thunderstorm development over our region this morning. The subtropical ridge will continue to build into South Florida today at the low and mid levels. As it does so, winds will become more SE and focus showers/thunderstorms more over the interior this afternoon. This is reflected fairly well in most of the short-range and global model guidance, and as a result have shifted the area of highest POPs for this afternoon over the interior (50-60%), with lower POPs of 20-30% along both east and west coast metro areas. Environment should be slightly more unstable as drier air in the mid levels may enhance strength of convection. A few storms will likely contain wind gusts in excess of 40 mph along with slow motion supporting localized flooding. Only other adjustment was to lower the max temps today over the east coast metro a couple of degrees due to morning clouds/rain and onshore winds this afternoon, and indicate highest temperatures over the interior (mid 90s). /Molleda PREV DISCUSSION... /issued 736 AM EDT SAT JUL 2 2016/ AVIATION... Band of showers and a few thunderstorms extending from the Atlantic to the Miami/Fort Lauderdale area early this morning will gradually shift to the NW as the morning progresses. Some of these showers/tstms will come close enough to east coast terminals for at least VCSH/VCTS through about 16z/17z, along with possible brief periods of MVFR conditions. Models suggest that most of the precipitation will be inland of all terminals this afternoon as winds will be SE/S and sea breezes make it to the interior of the peninsula. For this reason removed VCSH/VCTS from all sites by 20z. SE winds become more established across the area tonight, introducing slightly drier air into the region. /Molleda .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. &&
Hazardous weather outlook, Jul 2, 10:25 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1025 AM EDT SAT JUL 2 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1025 AM EDT SAT JUL 2 2016 ...SCATTERED TO NUMEROUS THUNDERSTORMS INTERIOR SECTIONS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT MUCH OF SOUTH FLORIDA TODAY, WITH THE HIGHEST THREAT OVER THE INTERIOR SECTIONS THIS AFTERNOON AND EARLY THIS EVENING. FREQUENT LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 MPH OR GREATER, PRIMARILY OVER INTERIOR SECTIONS THIS AFTERNOON AND EARLY THIS EVENING. FLOODING: SLOW MOVEMENT OF THE STRONGEST THUNDERSTORMS MAY LEAD TO FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS IN AREAS OF HIGHEST CONCENTRATION OF SHOWERS AND THUNDERSTORMS OVER THE INTERIOR. TEMPERATURES: HIGHEST HEAT INDEX VALUES WILL RANGE FROM 100 TO 102 DEGREES OVER METRO AREAS OF SOUTH FLORIDA TO AS HIGH AS 105 DEGREES OVER PORTIONS OF THE INTERIOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS ON SUNDAY, PARTICULARLY ACROSS INTERIOR SECTIONS OF SOUTH FLORIDA. THE GREATEST THREATS WILL BE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL LEADING TO MINOR FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. THUNDERSTORMS WILL BE ISOLATED TO SCATTERED ON THE FOURTH OF JULY, WITH THE BEST CHANCE OVER THE INTERIOR AND WEST COAST AREAS OF SOUTH FLORIDA. THE THUNDER THREAT WILL REMAIN LOW FOR THE MIDDLE OF NEXT WEEK WITH THE HIGHEST CHANCES OVER THE INTERIOR AND WEST COAST METRO AREAS. HIGHEST HEAT INDEX TEMPERATURES EACH AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK WILL RANGE BETWEEN 100 TO 105 DEGREES ESPECIALLY OVER THE INTERIOR AREAS OF SOUTH FLORIDA. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Local storm report, Jul 2, 11:42 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1142 AM EDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM WATER SPOUT 31 E SOUTH BEACH 25.70N 79.64W
07/02/2016 AMZ671 FL AIRPLANE PILOT
WATERSPOUT OBSERVED BY AIRPLANE PILOT 20 MILES WEST OF
SOUTH BIMINI.
&&
EVENT NUMBER MFL1600422
MOLLEDASpecial weather statement, Jul 2, 2:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
208 PM EDT SAT JUL 2 2016
FLZ066-069-070-021915-
INLAND COLLIER COUNTY FL-HENDRY FL-COASTAL COLLIER COUNTY FL-
208 PM EDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER COUNTY UNTIL 315 PM EDT...
* AT 208 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEST TOLL GATE ON ALLIGATOR ALLEY...OR NEAR GOLDEN GATE
ESTATES...MOVING NORTHEAST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...AVE MARIA...
WEST TOLL GATE ON ALLIGATOR ALLEY...GOLDEN GATE...
BIG CORKSCREW ISLAND...ORANGETREE...LELY RESORT...
BIG CYPRESS NATIONAL PRESERVE...
INTERSECTION I-75 AND EVERGLADES BLVD...
FAKAHATCHEE STRAND STATE PRESERVE...PICAYUNE STRAND STATE FOREST...
DEEP LAKE...MILES CITY...SOUTH BLOCKS GOLDE AND SUNNILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2601 8166 2617 8171 2643 8152 2630 8123
2601 8118
TIME...MOT...LOC 1808Z 239DEG 14KT 2614 8159
60Special weather statement, Jul 2, 2:24 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT SAT JUL 2 2016
FLZ066-070-071-021930-
INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-HENDRY FL-
224 PM EDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR EAST CENTRAL COLLIER AND WEST CENTRAL
BROWARD COUNTIES UNTIL 330 PM EDT...
* AT 224 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BIG CYPRESS NATIONAL PRESERVE...OR 24 MILES NORTHEAST OF
CHOKOLOSKEE...MOVING NORTHEAST AT 20 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MICCOSUKEE INDIAN RESERVATION...BIG CYPRESS NATIONAL PRESERVE...
MICCOSUKEE SERVICE PLAZA AND WEST BROWARD REC. AREA ON ALLIGATOR
ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2593 8098 2605 8116 2630 8101 2622 8078
2610 8066
TIME...MOT...LOC 1824Z 228DEG 17KT 2604 8103
60Special weather statement, Jul 2, 3:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EDT SAT JUL 2 2016
FLZ066-067-070-071-021945-
INLAND COLLIER COUNTY FL-INLAND PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-HENDRY FL-
303 PM EDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER AND
SOUTHEASTERN HENDRY COUNTIES UNTIL 345 PM EDT...
* AT 303 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HENDRY CORRECTIONAL...OR 15 MILES SOUTHEAST OF AVE MARIA...
MOVING NORTH AT 20 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
AVE MARIA...IMMOKALEE...ROTENBERGER WILDLIFE REFUGE...
HENDRY CORRECTIONAL...BIG CYPRESS SEMINOLE RESERVATION...
BIG CYPRESS NATIONAL PRESERVE...DEEP LAKE...MILES CITY...
BUNKER HILL...FAKAHATCHEE STRAND STATE PRESERVE...
JEROME AND SUNNILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2597 8126 2604 8151 2624 8150 2657 8134
2641 8079 2612 8103
TIME...MOT...LOC 1903Z 196DEG 18KT 2622 8123
60Special weather statement, Jul 2, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT SAT JUL 2 2016
FLZ067-068-168-022000-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
313 PM EDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...
* AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR THE ACREAGE...OR NEAR PALM BEACH GARDENS...MOVING NORTH AT 10
MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
TEQUESTA...JUNO BEACH...ROYAL PALM BEACH...NORTH PALM BEACH...
LAKE PARK...THE ACREAGE...JUNO RIDGE...NORTH COUNTY AIRPORT...
LOXAHATCHEE GROVES...PORT OF PALM BEACH...SCHALL CIRCLE...
GOLDEN LAKES...MANGONIA PARK...CENTURY VILLAGE...
PHILO FARMS AND PLANTATION MOBILE HOME PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2692 8003 2670 8007 2671 8030 2696 8029
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1913Z 185DEG 11KT 2679 8018
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:33 PM EDT | Areal Flood Advisory | MFL | Broward | 117 min |
| Jul 2, 2:08 PM EDT | Special Weather Statement | MFL | Collier | 67 min |
| Jul 2, 2:24 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Jul 2, 2:35 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Jul 2, 2:52 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jul 2, 3:03 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jul 2, 3:46 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Jul 2, 4:22 PM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Jul 2, 4:52 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Jul 2, 5:17 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.